# SDR DALA2024011500568

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION INTERNAL STRUCTURE ON COUPLING STR31 LH SIDE FR67 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED COUPLING STR31 LH SIDE FR67 IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0154344)
